Variability of colour pattern and shell abnormalities in Silurian nautiloid Peismoceras Hyatt, 1884

Pages 171-178
Citation TUREK, V. a Š., MANDA. Variability of colour pattern and shell abnormalities in Silurian nautiloid Peismoceras Hyatt, 1884. Journal of the National Museum (Prague), Natural History Series. Prague: National Museum, 2010, 179(1), 171-178. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic). Also available from: https://publikace.nm.cz/en/periodicals/jotnmpnhs/179-1/variability-of-colour-pattern-and-shell-abnormalities-in-silurian-nautiloid-peismoceras-hyatt-1884
Journal of the National Museum (Prague), Natural History Series | 2010/179/1

Full Text of the Article

Share on Social Networks




Rozumím